# SDR QXEA2011121501355

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  RT OTBD SEAT TRACK NR 19 HAS AREAS OF CORROSION BETWEEN STA X229.500 AND X571.500.  REMOVED CORROSION IAW RD 8/4-53-884.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801.  BLENDED AREAS WITHIN LIMITS PER Q400 RD 8/4-53-4178 ISSUE 1.  ALODINED BLENDED AREA IAW RD 8/4-53-884.  COMPLIED WITH HORIZON TASK CARD RD 8/4-53-4178, PERMANENT REPAIR FOR CORROSION DAMAGE RT OTBD SEAT RAIL BETWEEN X281 - X401 BEYOND LIMITS OF RD 8/4-53-884.
